# SDR SWAA2021022450450

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 1,976 hours, 932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior E Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERIOR AND EXTERIOR EMER. LIGHTS INOP NEAR LH EMER. ESCAPE DOORS. / R&R EMER. BATTERY PACK AT F.S.565 LH SIDE IAW AMM 33-51-06. OPS CHECK GOOD. AMT 142885
